# SDR DALA2025062604785

- Difficulty date: June 24, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 52,251 hours, 26,308 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 ON FINAL APPROACH RECIEVED "GEAR DOOR" MESSAGE. RAN QRH AND RECIEVED SAME MESSAGE ON SECOND APPR. AFTER LANDING AIRCRAFT HAD STRONG PULL TO LEFT. LEFT HYD QTY WAS 0.750. CORRECTIVE ACTION: REF LOG 1042442 FOR ODI INFO. FOUND RT GEAR DOOR OPEN, FOUND HYD LINE TO DOWN LOCK ACTUATOR, IN RT GEARWELL DAMAGED. LOOSEND ADEL CLAMP AND REMOVED LINE. IAW B757 AMM 32-32. INSTALLED NEW LINE AND ADEL CLAMP PER B757 AMM. 32-32-11. LK AND OPS CKS GOOD. SVC'D HYDRAULICS PER B757 AMM 12-12. PERFORMED TAXI TEST PER B757 AMM 09-21 FOUND AIRCRAFT TO TAXI STRAIGHT. GEAR DOOR OPS NORMAL. (5692982)
